# SDR N6WA2013030302

- Difficulty date: March 3, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N160GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10239
- Aircraft time: 20,450 hours, 13,958 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PAX DOOR OUTER HANDLE CAUTION MESSAGE, PAX DOOR WARNING PRESENT AND AFT CARGO DOOR MESSAGE.  FOUND CIRCUIT BREAKER R-8 & R-9 TRIPPED, R & R PX 107 IAW AMM 52-70-04.  OP'S CHECK GOOD AT THIS TIME.
